Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


adivce on medication side effects
Mar 30, 2013

I began meds following a telephone conversation with doctor. I had a cd4 count of 280.. he prescribed GPO vir Z-250 x2 a day. I have been taking these now about 2.5 weeks. I have had early side efects like dizzyness, then I had a bad fever for 4 days followed by a rash which I still have and may now be developing hives and now my face is puffy and I have very sensitive feet and hands? Are these normal side effects? how long can they last? should I adjust the amount of pills I am taking? Sorry I live in a non english speaking country, any advice would be appreciated.

Response from Dr. Young

Hello and thanks for posting.

I'd agree that it was time for your to start HIV medications...

On the other hand, the symptoms that you describe should be discussed with your care provider promptly. Fever and rash can be potentially serious side effects of the nevirapine part of the GPO vir-Z, particularly if the symptoms are worsening with each dose. If mild, the rash of nevirapine sometimes improves over time without intervention.

I would not recommend adjusting the number of pills that you're taking.

Hope that helps and feel free to write back anytime. BY



Previous
missed hiv meds
Next
Meds for treatment naive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement